# SDR CA040924002

- Difficulty date: September 8, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Hwksly DH125400A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: SP10CCH614301
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER AIRCRAFT STRIPPED AND BEFORE PAINT, THIS INCIDENT OCCURRED. WHEN SELECTING FLAPS TO DUMP MODE WE FOUND THE FLAPS WOULD NOT MOVE AT ALL. INVESTIGATION FOUND THAT THE BAULK VALVE LATCH LEVER WOULD NOT MOVE. TECHNICIAN TOOK BAULK VALVE LATCH LEVER ATTACH PIN APART AND FOUND EXTENSIVE CORROSION UNDER CLEVIS PIN WASHER.   WE DETERMINED THAT THE CORROSION PREVENTED THE BAULK LEVER FROM MOVING WHEN THE FLAPS WERE SELECTED TO DUMP MODE. THE PARTS WERE REMOVED, CLEANED, LUBRICATED AND REASSEMBLED BACK TO SERVICEABLE CONDITION.
